# SDR ASAA2016030916254

- Difficulty date: March 9, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

986 FLOORBEAM UPPER FLANGE HAS AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51-1A-1, REPAIRED BS 986.5, FLOOR BEAM UPPER CHORD IAW EA 400-53EA-16904W.
